# SDR A6WA202312198683

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 40,397 hours, 389,338 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

364734-1 FO REPORTS SMOKE SMELL SIMILAR TO MARIJUANA COMING FROM THE GASPER,   NO AIRCRAFT SYSTEM ABNORMALITY NOTED.    C/W AWAC SUP 09-037D FOR USUAL ODORS, NO SMOKE SMELL NOTED AC OK FOR    SERVICE
